The corresponding article has been published in J. Math. Anal. Appl. 140 (1989), 537-553.

Christian Krattenthaler

One-variable q-analogues for Abhyankar's inversion formula

Abstract. Two types of q-extensions of Abhyankar's inversion formula for formal power series in a single variable are obtained. One type represents a new contribution to the Garsia-Gessel q-Lagrange inversion theory, the second to that of Hofbauer and the author.

The following versions are available:

Back to Christian Krattenthaler's home page.